# SDR IXXA9800087

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plank
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 79,051 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON NUMBER FOUR PYLON INTERMEDIATE OUTBOARD PLANK AT STATION YIP 241.  REPAIR ACCOMPLISHED STOP DRILLING CRACK, FABRICATION AND INSTALLATION OF AN INTERNAL AND EXTERNAL REPAIR DOUBLERS IN ACCORDANCE WITH DOUGLAS STRUCTUAL REPAIR MANUAL, FAX ACTION NUMBERS 371190, 373366, 372887 AND ENGINEERING ORDER 54-DC8-866.
